Alert archive / Massachusetts / Wind Advisories in 2013
Wind Advisory 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Feb 27, 2013, 4:01 PM EST for Barnstable County, Dukes County, Nantucket County, Massachusetts. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2013, 4:01 PM EST (21:01 UTC)
- Expired
- Feb 27, 2013, 7:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA
The radar
The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
338 WWUS71 KBOX 272101 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 401 PM EST WED FEB 27 2013 MAZ022>024-280000- /O.EXP.KBOX.WI.Y.0007.000000T0000Z-130227T2100Z/ /O.NEW.KBOX.WI.Y.0008.130227T2101Z-130228T0000Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 401 PM EST WED FEB 27 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FROM UNTIL 7 PM THIS EVENING. * IMPACTS...WINDS MAY DOWN SMALL TREE LIMBS AND BRANCHES. DRIVING MAY BE DIFFICULT AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
1 follow-up statement
046 WWUS71 KBOX 280003 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 703 PM EST WED FEB 27 2013 MAZ022>024-280115- /O.EXP.KBOX.WI.Y.0008.000000T0000Z-130228T0000Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 703 PM EST WED FEB 27 2013 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE SUBSIDED ACROSS THE CAPE AND THE ISLANDS BELOW WIND ADVISORY THRESHOLDS. THERE IS STILL THE POSSIBILITY FOR AN ISOLATED GUST OF AROUND 40 MPH FOR THE NEXT HOUR OR TWO. $$ SIPPRELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 3:58 PM EST, 3 minutes earlier.
Area forecast discussion, Feb 27, 3:58 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
358 PM EST WED FEB 27 2013
.SYNOPSIS...
LOW PRESSURE NEAR NEW YORK CITY BROUGHT RAIN AND SNOW TO THE
REGION. THIS LOW IS PART OF A COMPLEX SYSTEM THAT WILL SLOWLY
SHIFT TO OUR EAST THURSDAY AND FRIDAY. COLDER AND DRIER WEATHER
WILL MOVE INTO NEW ENGLAND THIS WEEKEND. BUT THE WEATHER SYSTEM
WILL KEEP CLOUDS WITH US THROUGH THE WEEKEND AND EARLY NEXT WEEK.
A WEAK COLD FRONT WILL SWEEP THE REGION TUESDAY NIGHT...AND A
MID-ATLANTIC COASTAL STORM IS POSSIBLE BY THE END OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE NEAR NEW YORK CITY WITH A N OCCLUDED FRONT EXTENDING
WEST-EAST SOUTH OF LONG ISLAND AND NEW ENGLAND. CORES OF FALLING
PRESSURES OVER SOUTHERN VT AND OVER CAPE COD. ZONE OF 50 KNOT
WINDS AT 2500-5000 FEET LINES UP WITH THESE PRESSURE FALLS...AND
WITH A LINE OF SHOWERS MOVING NORTH THROUGH THE REGION. STRONG
ISENTROPIC LIFT ACROSS NEW ENGLAND. ALL OF THIS SLIDES NORTH EARLY
TONIGHT...AT WHICH TIME THE PCPN SHOULD DIMINISH.
AS FOR PTYPE...MOST AREAS HAVE RAIN AND GENERAL TREND HAS BEEN TO
CHANGE TO RAIN. HIGHER ELEVATIONS IN NORTHWEST MASS AND SOUTHERN
NH...ABOVE 1000 FEET...HAVE BEEN SLOW TO CHANGE. A COUPLE OF
HIGHLAND AREAS RECENTLY REPORTED A SWITCH FROM RAIN TO SNOW. A
CHANGE TO RAIN AT BENNINGTON AND SPRINGFIELD VT SUGGESTS A
FORECAST OF RAIN/SNOW MIX. WE WILL BE DROPPING THE WINTER STORM
HEADLINE WITH THIS PACKAGE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
MODELS AGREE ON SWINGING OCCLUSION SOUTH OF NEW ENGLAND THROUGH
THE REGION DURING THE NIGHT. THIS WILL MOVE THE ISENTROPIC LIFT TO
OUR NORTH AND PUSH THE AREA OF STRONG WINDS NORTH. SURFACE WINDS
WILL BECOME LIGHT AND VARIABLE...SWINGING TO SOUTHWEST OVERNIGHT.
AS UPPER LOW MOVES INTO THE NORTHEAST USA...UPPER COLD POOL WILL
APPROACH US AND BRING COLD ADVECTION ALOFT...DESTABILIZING THE
COLUMN.
WE WILL START WITH CATEGORICAL POPS...EXPECT LINGERING LIGHT
RAIN/DRIZZLE IN THE EAST FLOW...AND DIMINISH SOUTH TO NORTH
OVERNIGHT. WILL MAINTAIN CHANCE POPS SOUTH AND LIKELY POPS NORTH
OVERNIGHT DUE TO POTENTIAL FOR SHOWERS. PYTYPE WILL BE RAIN
SHOWERS SOUTH AND A RAIN/SNOW MIX NORTH...HIGHER ELEVATIONS MAY
CHANGE TO ALL SNOW OVERNIGHT.
TEMPERATURES ARE A BLEND OF MAV/MET MOS VALUES AND NAM 2 METER TEMPS.
THURSDAY AND THURSDAY NIGHT....
UPPER LOW AND REMAINS OF PRIMARY SURFACE LOW WILL MOVE ACROSS NEW
ENGLAND. THIS WILL MAINTAIN DEEP MOISTURE AND BRING A COLD AIR
CORE OVERHEAD...MAINTAINING A CHANCE OF SHOWERS THROUGH THE
PERIOD. WE ARE ALSO GOING TO MAINTAIN CLOUDY/MOSTLY CLOUDY SKIES.
ALL TEMPS DURING THE DAY SHOULD BE ABOVE FREEZING SO MOST PLACES
WILL HAVE RAIN SHOWERS. SNOW SHOWERS REMAIN POSSIBLE OVER THE
HIGHER TERRAIN THURSDAY. TEMPS COOL OFF THURSDAY NIGHT AS COLD
ADVECTION EXTENDS TO THE SURFACE. EXPECT SNOW SHOWERS AT THAT TIME
WITH POTENTIAL FOR 1-3 INCHES IN THE BERKSHIRE EAST SLOPES AND IN
THE CENTRAL HILLS/MONADNOCKS.
TEMPS ARE A BLEND OF MOS AND NAM 2 METER TEMPS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
HEADLINES...
* DRY AND COLD OVER THE WEEKEND WITH SCATTERED RAIN/SNOW SHOWERS
* BACK DOOR COLD FRONT SLIDES ACROSS THE REGION TUESDAY NIGHT
* MID-ATLANTIC COASTAL STORM BY THE LATE WEEK NEXT WEEK
*/OVERVIEW AND MODEL CONSENSUS...
PRESENT ANOMALOUS RIDGING ACROSS NORTHWESTERN EUROPE EXTENDING
WESTWARD INTO NORTHERN QUEBEC LOOKS TO PERSIST THROUGH A MAJORITY OF
THE FORECAST PERIOD. WITH ANOMALOUS RIDGING ACROSS THE CENTRAL AND
EASTERN PACIFIC FORECAST TO TRANSITION INTO THE WESTERN CONUS
/STRENGTHENING POSITIVE PNA/...IT REMAINS NO SURPRISE A NEGATIVE
NAO/AO PATTERN ENHANCES AS A NEGATIVE HEIGHT ANOMALY BUILDS OVER THE
EASTERN CONUS. YET WORTHY OF NOTE IS THE FACT THAT THE NORTHERN
QUEBEC BLOCK MAY KEEP THE BETTER JET AXIS AND FAVORABLE REGION OF
FRONTOGENSIS SOUTH OF NEW ENGLAND...KEEPING THE MORE ACTIVE AND
STORMIER PATTERN SOUTH AND EAST.
THERE IS GOOD CONTINUITY AMONG THE FORECAST GUIDANCE INTO THE EARLY
PORTION OF NEXT WEEK SO WILL CONCEDE TO A MODEL CONSENSUS BLEND /NOT
CONSIDERING THE CANADIAN WHICH HAS SHOWN A FAIR AMOUNT OF RUN-TO-RUN
VARIABILITY/. WITH DISCREPANCIES IN HANDLING PACIFIC ENERGY ACROSS
THE NORTHERN CONUS...POSSIBLY PHASING WITH CONTINENTAL POLAR ENERGY
AND GRADUALLY EVOLVING INTO THE MID-ATLANTIC COASTAL STORM BY THE
LATE WEEK /MARCH 6TH-8TH/...WILL GIVE GREATER WEIGHT TO THE ECMWF
OVER THE GFS IN A BLEND. STILL SOME CAVEATS TO THE FORECAST...
TEDIOUS TO DISCERN...BUT THE ECMWF CONTINUES TO BE PERSISTENT WITHIN
BOTH THE DETERMINISTIC AND ENSEMBLE FORECASTS.
*/DAY-TO-DAY DETAILS...
*/FRIDAY INTO FRIDAY NIGHT...
WINDS BACKED N/NW...BLUSTERY. DISTURBANCES ROTATING AROUND THE REAR
OF A MID-LEVEL LOW /AND ATTENDANT INVERTED TROUGH/ WILL KEEP A COLD
MOIST POOL ACROSS THE REGION...THOUGH DIMINISHING AS THE LOW DRIFTS
EAST ALLOWING DRIER AIR TO MIX-DOWN FROM AN ARCTIC AIR MASS OVER THE
HUDSON BAY REGION. MOSTLY CLOUDY WITH THE CHANCE FOR SNOW SHOWERS
OVER HIGHER TERRAIN...RAIN SHOWERS ELSEWHERE. BEST CHANCES WILL BE
ACROSS N/W FACES OF HIGHER TERRAIN. SEASONABLE CONDITIONS CLOSE TO
NORMAL.
*/SATURDAY INTO MONDAY...
AT OR BELOW NORMAL CONDITIONS WITH A PROLONGED NEGATIVE HEIGHT
ANOMALY AND N/NW FLOW DRAWING DOWN ARCTIC AIR FROM THE HUDSON BAY
REGION. NOT LOOKING AT BLUSTERY CONDITIONS. A REMNANT MOIST POOL
ACROSS THE REGION COUPLED WITH STEEP LAPSE RATES WILL CONTINUE THE
CHANCE OF SNOW SHOWERS ACROSS THE N/W FACES OF HIGHER TERRAIN...
ELSEWHERE REMAINING DRY.
*/TUESDAY INTO TUESDAY NIGHT...
AN ATTENDANT DISTURBANCE TO A BACK-DOOR COLD FRONT MONDAY NIGHT INTO
TUESDAY MAY REINVIGORATE SHOWER CHANCES ACROSS THE ENTIRE REGION...
BUT MOISTURE SEEMS LIMITED. BEST CHANCES MAY BE CLOSER TO THE COAST.
WINDS REVERTING OUT OF THE N/NE...CONDITIONS NEAR NORMAL.
*/WEDNESDAY AND BEYOND...
A POTENTIAL COASTAL STORM OFF THE MID-ATLANTIC INTERACTING WITH HIGH
PRESSURE BUILDING SOUTH OUT OF CENTRAL AND EASTERN CANADA MAY RESULT
IN AN OCCLUDING SETUP SOUTH OF NEW ENGLAND. THERE REMAINS A
CONSIDERABLE AMOUNT OF ERROR AND VARIABILITY THIS FAR OUT IN THE
FORECAST...SO WILL ONLY SPECULATE BY GOING WITH THE ECMWF.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...MODERATE TO HIGH CONFIDENCE TODAY...MODERATE
CONFIDENCE TONIGHT AND THU.
THIS EVENING...WIDESPREAD MVFR/IFR IN RAIN...WITH A RAIN/SNOW MIX
POSSIBLE AT ELEVATIONS ABOVE 1000 FEET IN NH AND FAR NW MASS.
WINDS AT 1000 FEET ABOVE THE SURFACE ARE EAST AT 35 KNOTS AS PER
TAUNTON RADAR...AND 50 KNOTS AT 3000 FEET. THESE WINDS WILL MOVE
OFF TO THE NORTH DURING THE EVENING.
KBOS TAF...MODERATE TO HIGH CONFIDENCE IN PREVAILING CONDITIONS
AND TIMING.
KBDL TAF...MODERATE TO HIGH CONFIDENCE IN PREVAILING CONDITIONS
AND TIMING.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY INTO FRIDAY NIGHT...MODERATE CONFIDENCE.
MVFR-VFR CIGS WITH VFR VSBYS. N/NW WINDS...PERHAPS BLUSTERY AT
TIMES. CHANCE -SN/-RA SHOWERS...MAINLY ACROSS N/W FACES OF HIGHER
TERRAIN. ANY -SN IMPACTING TERMINALS MAY RESULT IN TEMPO MVFR VSBYS.
SATURDAY INTO MONDAY...MODERATE CONFIDENCE.
MVFR-VFR CIGS WITH VFR VSBYS. N/NW WINDS CONTINUE. LESSER CHANCES OF
-SN/-RA SHOWERS...BUT AGAIN...BEST CHANCES WILL BE ACROSS N/W FACES
OF HIGHER TERRAIN.
&&
.MARINE...
SHORT TERM...
WINDS DIMINISHING THIS EVENING. LINGERING GALES OVER THE EASTERN
WATERS EARLY...BUT SPEEDS SHOULD DROP BELOW 34 KNOTS 8-10 PM AND
BELOW 20 KNOTS ALL WATERS BY MIDNIGHT. ROUGH SEAS THIS EVENING
WITH 14-18 FOOT SEAS OFF THE EASTERN MASS COAST. THIS SHOULD
SUBSIDE OVERNIGHT BUT WITH SEAS REMAINING AT OR ABOVE 5 FEET
THROUGH THE NIGHT. GALES ON MOST WATERS WILL TRANSITION TO SMALL
CRAFT ADVISORY OVERNIGHT AND FOR THURSDAY. SEAS WILL SUBSIDE TO 5
FEET ON THE OUTER WATERS THURSDAY NIGHT.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY INTO FRIDAY NIGHT...
N/NW WINDS AND SEAS DIMINISHING THROUGH THE TIME-FRAME. CAN STILL
SEE SOME GUSTS UP TO 25 KTS ACROSS THE E WATERS INITIALLY. ONLY 5 FT
SEAS SHOULD EXIST ACROSS THE E WATERS BY THE END OF THE PERIOD.
SATURDAY INTO SUNDAY...
WAVES AND WINDS DIMINISH DURING THE DAY SATURDAY. THE REMAINDER OF
THE PERIOD...WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLDS.
MONDAY...
COLD FRONT SLIDES APPROACHES FROM THE N/E...SLIDING ACROSS THE
WATERS DURING THE EVENING PERIOD. ACCELERATED FLOW WITH GUSTS UP TO
25 KTS WILL MAKE FOR 5 FT SEAS ON THE OUTER WATERS.
&&
.TIDES/COASTAL FLOODING...
HIGH TIDE TONIGHT IS LOWER THAT THE MIDDAY TIDE AND WINDS WILL BE
DIMINISHING. SO WE EXPECT LESS OF A RISK OF COASTAL FLOODING. NO
HEADLINES AT THIS TIME.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MAZ022>024.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ231-232-255.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ233>235.
SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR ANZ230-236.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR ANZ237.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ250-251-254.
GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ256.
&&
SYNOPSIS...WTB/SIPPRELL
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...SIPPRELL
AVIATION...WTB/SIPPRELL
MARINE...WTB/SIPPRELL
TIDES/COASTAL FLOODING...WTBHazardous weather outlook, Feb 27, 3:30 PM EST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 330 PM EST WED FEB 27 2013 CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-282030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022>024-282030- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. PERIODS OF HEAVY RAIN TODAY MAY CAUSE LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-232-255-282030- CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-251-254-282030- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ256-282030- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-237-282030- BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ233>235-282030- VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- 330 PM EST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SIPPRELL
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:47 AM EST | Gale Warning | BOX | 14 hr | |
| Feb 27, 11:09 AM EST | Wind Advisory | BOX | Barnstable, Dukes, Nantucket | 5 hr |
Nearby
Wind Advisories in Massachusetts, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.